# SDR SWIA200312379

- Difficulty date: September 7, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 8,003 hours, 6,300 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 INOPERATIVE.  REMOVED AND REPLACED FO'S STAB TRIM DISCONNECT SWITCH AND STAB TRIM PANEL IAW CRJ MM 27-41-15.  OPS CHECKS GOOD.  PANEL PN: 601R51707-9  SWITCH PN:  996-0013
